Translator Disclaimer
1995 Some regularity results for nonlinear degenerate elliptic equations
G. Rita Cirmi
Differential Integral Equations 8(1): 131-140 (1995).

Abstract

In this paper we prove global $L^q$-regularity of solutions to a class of nonlinear degenerate elliptic equations.

Citation

Download Citation

G. Rita Cirmi. "Some regularity results for nonlinear degenerate elliptic equations." Differential Integral Equations 8 (1) 131 - 140, 1995.

Information

Published: 1995
First available in Project Euclid: 21 May 2013

zbMATH: 0826.35039
MathSciNet: MR1296113

Subjects:
Primary: 35J70
Secondary: 35B65, 35J60

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.8 • No. 1 • 1995
Back to Top